# SDR USAA2009010590027

- Difficulty date: December 24, 2008
- Submitted: January 8, 2009
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- Aircraft time: 50,701 hours, 34,140 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q5 - MAJOR REPAIR - NR 03-0553-8-0550/002 & 5031233 - 3 CRACKS ON FUSELAGE SKIN AT L1 DOOR LOWER HINGE CUTOUT IN SECOND LAYER AT BS303, WL236.68, .125, .250, & .400 INCHES LENGTH.  REPAIRED FUSELAGE SKIN AT L1 DOOR LOWER HINGE CUTOUT AT BS303, WL236.68 IAW US AIRWAYS EA 100773.
